Atıf Formatları
Approximation properties of multivariate exponential sampling series
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

S. Kurşun Et Al. , "Approximation properties of multivariate exponential sampling series," Carpathian Mathematical Publications , vol.13, no.3, pp.666-675, 2021

Kurşun, S. Et Al. 2021. Approximation properties of multivariate exponential sampling series. Carpathian Mathematical Publications , vol.13, no.3 , 666-675.

Kurşun, S., Turgay, M., ALAGÖZ, O., & Acar, T., (2021). Approximation properties of multivariate exponential sampling series. Carpathian Mathematical Publications , vol.13, no.3, 666-675.

Kurşun, S. Et Al. "Approximation properties of multivariate exponential sampling series," Carpathian Mathematical Publications , vol.13, no.3, 666-675, 2021

Kurşun, S. Et Al. "Approximation properties of multivariate exponential sampling series." Carpathian Mathematical Publications , vol.13, no.3, pp.666-675, 2021

Kurşun, S. Et Al. (2021) . "Approximation properties of multivariate exponential sampling series." Carpathian Mathematical Publications , vol.13, no.3, pp.666-675.

@article{article, author={S. Kurşun Et Al. }, title={Approximation properties of multivariate exponential sampling series}, journal={Carpathian Mathematical Publications}, year=2021, pages={666-675} }